# SDR LR7A20180515379

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 57,287 hours, 33,732 cycles
- Engine: Allsn 501D22A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING SCHEDULED FLIGHT,  THE NR 3 ENGINE OVERSPEED OF APPROXIMATELY 106% WHEN BLEEDS WERE TURNED ON AT 1000 FEET.  ENGINE WAS SHUTDOWN IAW ESP.   INSPECTED AND CLEANED ALL 5 AND 10 STAGE BLEED VALVES, PRESSURE WASHED ENGINE COMPRESSOR , COMPLIED WITH ENGINE PERFORMANCE CHECK.
